# SDR DLL10960438

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT FLOOR TRACK LIGHTS JUST AFT OF 2L DOOR, ROWS 20 TO 26 INOP.  REPAIRED BROKEN WIRE IN FLOOR TRACK AT SEAT 27B AND OPERATION NORMAL.
